# SDR CALA0100399

- Difficulty date: April 22, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 5,391 hours, 1,841 cycles
- System (JASC): 2540 · Lavatories
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV HAS CORROSION AT FLOOR UNDER THRESHOLD PLATE AT AFT END AT MOUNT LUG FOR LAV MODULE TO FLOOR.  REMOVED THRESHOLD AND CORROSION BUILD-UP, REPAIRED HONEYCOMB AND INSTALLED ONE NEW INSERT.  REINSTALLED THRESHOLD PER SRM 51-10-02 PARA 11.
